EconPapers    
Economics at your fingertips  
 

Multiple Positive Solutions of a Second Order Nonlinear Semipositone -Point Boundary Value Problem on Time Scales

Chengjun Yuan and Yongming Liu

Abstract and Applied Analysis, 2010, vol. 2010, 1-19

Abstract:

In this paper, we study a general second-order -point boundary value problem for nonlinear singular dynamic equation on time scales , , , . This paper shows the existence of multiple positive solutions if is semipositone and superlinear. The arguments are based upon fixed-point theorems in a cone.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/261741.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/261741.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:261741

DOI: 10.1155/2010/261741

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:261741